# SDR DXTA2010112904328

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 2,835 hours, 1,895 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 69470302
- Part serial: 151
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RED "GEAR UNSAFE" ANNUNCIATOR DID NOT EXTINGUISH. THE NOSE GEAR SOUNDED AS THOUGH IT WAS RETRACTED, BUT THEN THERE WAS HEARD APPOX. 6 LOUD BANGS IN SUCCESSION AS NOSE GEAR ATTEMPTED TO RECYCLE ITSELF, ACCOMPANIED BY A COINCIDENTAL FLICKERING "GEAR UNSAFE" ANNUNCIATOR. NOSEGEAR THEN STOWED, WITH NO UNSAFE INDICATIONS.  R & R NOSE GEAR UPLOCK ACTUATOR.  R & R SHUTTLE VALVE. PERFORMED SEVERAL SATISFACTORY GEAR SWINGS. OPS AND LEAK CHECKED GOOD. WORK PERFORMED IAW MM 32-30-50.
